# SDR HEEA955019

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel Assy
- Part number: 205031282058
- Condition: Mis Mfg
- Location: Rt Fuel Cell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER FUEL CELL PANEL DOES NOT FIT CONTOUR OF AIRCRAFT.
